# SDR UPS07149760

- Difficulty date: May 6, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CTR GLARESHIELD EMERGENCY LIGHT 91LE INOP.  RELAMPED CTR GLARESHIELD LIGHT 91LE.  OPS CHECK GOOD PER 33-12-00-09.
